How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 58371
Experience:  Cardiology Expert
Type Your Cardiology Question Here...
Dr. Phil, MD is online now

I suffer with artrail fi liberation.take warfarin .i get palpatations

This answer was rated:

I suffer with artrail fi liberation.take warfarin .i get palpatations about every month.make me feel tired .should I rest in bed when I get them
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
what other meds are you on?
how fast is your heart rate when you get these palpitations?
Customer: replied 2 years ago.
About 110
You should ask your own doctor but you probably just need a medicine to slow it down like a beta blocker or calcium channel blocker.
what are your other meds?
Dr. Phil, MD and other Cardiology Specialists are ready to help you
Customer: replied 2 years ago.
you are on nothing to control HR.
I recommend beta blocker like metoprolol 50 mg daily.
ask your doctor for this
this drug is pretty standard in a fib
I appreciate the ok rating.

I would be happy to help you in the future. Just ask for feedback. Thank you. :) Dr. Phil in your question opening or bookmark this page

I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)